RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 39, Number 4  


Aleksandr Andreevich Samarskij (on the occasion of his eightieth birthday)
547
On the gradient method in a Hilbert space in the case of nonisolated minima
A. F. Izmailov, A. A. Tret'yakov
549
Iterative regularization algorithms for monotone variational inequalities
A. B. Bakushinskii, M. Yu. Kokurin
553
Convergence rates in regularization for Hammerstein equations
B. Nguyen
561
A four-parameter two-step regularized projection method for minimization
V. G. Malinov
567
An algorithm for solving optimal control problems
O. I. Kostyukova
573
On the principal eigenfunction of a singularly perturbed Sturm–Liouville problem
A. G. Nikitin
588
A finite difference scheme for quasi-averaged equations of one-dimensional viscous heat-conducting gas flow with nonsmooth data
A. A. Amosov, A. A. Zlotnik
592
On the asymptotic behavior of the solution to the convection-diffusion problem around a cylinder
R. G. Akhmetov
612
The maximum principle and nonlinear monotone schemes for parabolic equations
V. V. Akimenko
618
On series solutions of the magnetostatic integral equation
J. F. Ahner, V. V. Dyakin, V. Ya. Raevskii, R. Ritter
630
A nuclear reactor as a stiff system: asymptotic integration methods for the dynamic equations
L. G. Strakhovskaya, R. P. Fedorenko
638
Bifurcations of nonuniform steady states in the problem of phase separation in a binary polymer blend
A. N. Ivanova, B. L. Tarnopol'skii
653
On the motion of a wave front in a bistable medium
V. E. Zakhvataev
660
Differentiability of the elastic-collision integral with respect to energy in problems of neutron moderation
A. P. Platonov
663
On a class of grid approximations for nonlinear problems in plate theory
M. M. Karchevskii
670
A reflection formula for the Helmholtz equation with the Neumann condition
T. V. Savina
681
A block-parametric method for finding shortest paths in a graph
V. V. Rodionov
690
On the correctness of linear closure in a class of estimation algorithms
M. V. Kurkina
697
Correction to: “On the problem of linear approximation of solutions of nonlinear operator equations”
A. A. Bakushinskii
704
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020